MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0, FR8A-SPR-B0
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events questionnaire was reviewed for potential causes of the reported issue.However, the devices were implanted at an off-label location as they were implanted in the craniofacial region.The stimulator is used to treat pain.The cause of the allergic symptoms are unknown.However, the devices were implanted at an off-label location as they were implanted in the craniofacial region (user error - clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, a capa is not required.Other adverse events issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient suspects they may be allergic to the devices as the patient feels intense itching underneath their skin around their upper body.The surgeon prescribed steroids for the allergic symptoms and wants to try programming the devices at another time once reactions have settled.The commercial team member attended the patient's post op visit and at that time, no allergy symptoms were reported.Reprogramming was scheduled for (b)(6) 2024.However, the patient was admitted to the hospital for an issue unrelated to the curonix devices.The patient has been receiving ketamine infusions.The patient was discharged on (b)(6) 2024, and reprogramming has been provisionally rescheduled for (b)(6) 2024.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key19076265
Report Number3010676138-2024-00049
Device Sequence Number6891654
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)240401(01)00818225020648(17)240701(21)2B15069-20
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2024
Device Model NumberFR8A-RCV-A0, FR8A-SPR-B0
Device Lot NumberSWO220428, SWO220726
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown